Our expert says:
I suggest that you consult your doctor for blood tests to exclude an endocrine abnormality causing your weight gain. I also suggest that you consult a dietrician for a sensible, balanced diet. I really do not think that Weet-bix twice daily, will be sensible to eat, in order to loose weight.
Increase your cardio-vascular exercise to five times per week, for at least 45 minutes a day. Refrain from taking any apetite suppressants.
Deparoc does not cause weight gain but some oral contraceptives may cause weight gain.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.